# SDR TRAX200701685

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832 BT ON PAX DOOR HAS 1 EACH DAMAGED EXIT PLACARD.
